MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JAUNDICE JM105; JAUNDICE METER/BILIRUBINOMETER
Catalog Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.H3 other text : device evaluated by manufacturer, investigation ongoing.
 
Event or Problem Description
The customer reported that a jaundice meter had multiple low readings when compared to the tsb.Additional information regarding the low readings, patient age and conditions was requested.No patient injury or death was reported.
 
Additional Manufacturer Narrative
A complaint was received regarding a draeger jm105 jaundice meter where the customer states the tcb values were out of tolerance when compared to tsb values.No adverse patient impact was reported.The customer provided a data sheet and the answers to the clinical questions however, despite several requests for the additional information needed on their data sheet in order to obtain a complete analysis (the hours of life of the patients and skin type) this information was not made available.The device was sent to telford for analysis and according to the engineer's 19apr24 email his pre calibration assessment found that the meter passed the pre-inspection test, and the values given were within tolerance.He recalibrated the device for customer satisfaction and according to service note report (b)(4) the new average of values provided a new tolerance range.The engineer then created the new door label for the customer's charging base reflecting the after-calibration tolerance range and the device was shipped back to the customer.According to the 22may24 email correspondence from the director of quality, the customer stated that they compared some values of the returned jm105 with their older philips meter prior to conducting clinical labs and were reporting that the jm105 values were still outside of the 1.5 standard deviation as defined by drager in the instructions for use (ifu).The director of quality requested the jm105 be returned for further analysis and after discussion with sales and service sent the customer a brand-new unit.The jm105 underwent another pre-inspection using the test software and it was found that the device was still within tolerance, and according to the engineer's 31jul24 email, the short and long waves during the light checker test were also within range.Another recalibration was performed on the meter with the values again being within range and similar to the pre calibration values.Because no malfunction was found with the device and the inability to obtain a complete analysis of the customer's original data, an exact root cause of the inconsistent readings cannot be determined.The product risk management report (prmr) was reviewed, and no new risks were identified.Product quality was notified of this issue and determined no further action was required as the field failure rate is acceptable.
 
Event or Problem Description

Brand Name
JAUNDICE JM105
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784828529
MDR Report Key19203890
Report Number2510954-2024-00007
Device Sequence Number18130660
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)230505(93)MU20105-24
Combination Product (Y/N)N
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMU20105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown